Banach Journal of Mathematical Analysis

Multiple generalized analytic Fourier--Feynman transform via rotation of Gaussian paths on function space

Seung Jun Chang, Jae Gil Choi, and Ae Young Ko

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The main purpose of this article is to develop the generalized analytic Fourier--Feynman transform theory. We introduce a generalized analytic Fourier--Feynman transform and a multiple generalized analytic Fourier--Feynman transform with respect to Gaussian processes on the function space $C_{a,b}[0,T]$ induced by a generalized Brownian motion process. We then establish a relationship between these two generalized analytic transforms.

Article information

Banach J. Math. Anal., Volume 9, Number 4 (2015), 58-80.

First available in Project Euclid: 17 April 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46G12: Measures and integration on abstract linear spaces [See also 28C20, 46T12]
Secondary: 28C20: Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.) [See also 46G12, 58C35, 58D20, 60B11] 60J65: Brownian motion [See also 58J65] 60G15: Gaussian processes

Generalized Brownian motion process Gaussian process generalized analytic Feynman integral generalized analytic Fourier--Feynman transform multiple generalized analytic Fourier--Feynman transform


Chang, Seung Jun; Choi, Jae Gil; Ko, Ae Young. Multiple generalized analytic Fourier--Feynman transform via rotation of Gaussian paths on function space. Banach J. Math. Anal. 9 (2015), no. 4, 58--80. doi:10.15352/bjma/09-4-4.

Export citation


  • M.D. Brue, A functional transform for Feynman integrals similar to the Fourier transform, Thesis, University of Minnesota, Minneapolis, 1972.
  • R.H. Cameron, The ILSTOW and Feynman integrals, J. Analyse Math. 10 (1962-63), 287–361.
  • R.H. Cameron and D.A. Storvick, An $L_2$ analytic Fourier–Feynman transform, Michigan Math. J. 23 (1976), 1–30.
  • R.H. Cameron and D.A. Storvick, Some Banach algebras of analytic Feynman integrable functionals, Analytic Functions, 18–67, Lecture Notes in Math. vol. 798, Springer, Berlin, 1980.
  • K.S. Chang, D.H. Cho, B.S. Kim, T.S. Song and I. Yoo, Relationships involving generalized Fourier–Feynman transform, convolution and first variation, Integral Transform Spec. Funct. 16 (2005), 391–405.
  • S.J. Chang, J.G. Choi and D. Skoug, Integration by parts formulas involving generalized Fourier–Feynman transforms on function space, Trans. Amer. Math. Soc. 355 (2003), 2925–2948.
  • S.J. Chang, J.G. Choi and D. Skoug, Evaluation formulas for conditional function space integrals I, Stoch. Anal. Appl. 25 (2007), 141–168.
  • S.J. Chang and D. Skoug, Generalized Fourier–Feynman transforms and a first variation on function space, Integral Transforms Spec. Funct. 14 (2003), 375–393.
  • J.G. Choi, H.S. Chung and S.J. Chang, Sequential generalized transforms on function space, Abstract and Applied Analysis 2013 (2013), Article ID 565832, 12 pages.
  • J.G. Choi, D. Skoug and S.J. Chang, A multiple generalized Fourier–Feynman transform via a rotation on Wiener space, Int. J. Math. 23 (2012), Article ID: 1250068, 20 pages.
  • D.M. Chung and J.H. Lee, Generalized Brownian motions with application to finance, J. Korean Math. Soc. 43 (2006), 357–371.
  • D.M. Chung and C. Park and D. Skoug, Generalized Feynman integrals via conditional Feynman integrals, Michigan Math. J. 40 (1993), 377–391.
  • H.S. Chung, J.G. Choi and S.J. Chang, A Fubini theorem on a function space and its applications, Banach J. Math. Anal. 7 (2013), 173–185.
  • T.S. Chung and U.C. Ji, Gaussian white noise and applications to finance, Quantum Information and Complexity (T. Hida, K. Saitô, S. Si, Eds.), 179–201, World Scientific, Singapore, 2004.
  • D. Cohn, Measure Theory (Second edition), Birkhäuser, Boston, 2013.
  • M.K. Im and J.-H. Kim, Stochastic calculus for analogue of Wiener process, J. Korea Soc. Math. Educ. Ser. B: Pure Appl. Math. 14 (2007), 335–354.
  • G.W. Johnson, The equivalence of two approaches to the Feynman integral, J. Math. Phys. 23 (1982), 2090–2096.
  • G.W. Johnson and M.L. Lapidus, The Feynman Integral and Feynman's Operational Calculus, Clarendon Press, Oxford, 2000.
  • G.W. Johnson and D.L. Skoug, An $L_p$ analytic Fourier–Feynman transform, Michigan Math. J. 26 (1979), 103–127.
  • G. Kallianpur and C. Bromley, Generalized Feynman integrals using analytic continuation in several complex variables, Stochastic Analysis and Applications, 217–267, Marcel Dekker, Inc., New York, 1984.
  • J.H. Lee, The linear space of generalized Brownian motions with application, Proc. Amer. Math. Soc. 133 (2005), 2147–2155.
  • C. Park and D. Skoug, Generalized Feynman integrals: The $\mathcal{L}(L_2,L_2)$ theory, Rocky Mountain J. Math. 25 (1995), 739–756.
  • C. Park and D. Skoug, Conditional Fourier–Feynman transforms and conditional convolution products, J. Korean Math. Soc. 38 (2001), 61–76.
  • W. Rudin, Real and Complex Analysis (Third edition), McGraw-Hill, New York, 1987.
  • D. Skoug and D. Storvick, A survey of results involving transforms and convolutions in function space, Rocky Mountain J. Math. 34 (2004), 1147–1175.
  • J. Yeh, Singularity of Gaussian measures on function spaces induced by Brownian motion processes with non-stationary increments, Illinois J. Math. 15 (1971), 37–46.
  • J. Yeh, Stochastic Processes and the Wiener Integral, Marcel Dekker, Inc., New York, 1973.